MathSciNet Relay Station
MathSciNet bibliographic data
MR1181184 (95a:12006) 12E15 (16K40 16S36)
Lam, T. Y.; Leroy, A. Hilbert 90 theorems over division rings. Trans. Amer. Math. Soc. 345 (1994), no. 2, 595–622.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement